# SDR FDEA202506201014

- Difficulty date: June 20, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 84,460 hours, 34,170 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276218
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE WILL NOT ARM.  FOUND GIRT BAR  OUT OF PLACE.      SLIDE AND GIRT BAR ARE STOWED BEHIND RCB.  THE  SLIDE WOULD NOT ARM.  AFTER OPENING DOOR THE AFT  GIRT BAR END WAS OUT OF PLACE.  AFTER ASSEMBLING  THE GIRT BAR, THE ARM/DISARM WORKED UNTIL THE DOOR  WAS OPENED AND CLOSED AGAIN.  SAME PROBLEM  REPEATED.  THIS ITEM HAS HISTORY.  REMOVED SLIDE AND PLACED AIRCRAFT BACK TO MEL CONIFIGURATION.  REINSTALLED L1 PASSENGER DOOR ESCAPE SLIDE AND INSTALLED NEW GIRT BAR. REF B757 AMM 25-66-01-4.  OPS CHECK GOOD. MEL CLEARED. A/C OK FOR SERVICE.
